# SDR CA010829003

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 33,135 hours
- Engine: Ge CF650C2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A2913161
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) YELLOW SYSTEM HYDRAULIC FLUID LOSS,  FOUND ON ARRIVAL BY MAINTENACE PERSONNEL.  FLUID LOSS FROM FLEX LINE FITTING.  LINE REMOVED AND SYSTEM CAPPED,  LEAK CHECKED AND PLACED ON MEL FOR LINE REPLACEMENT.
